For me it was the meds
No way, I was thinest person in world while unmedicated…
Sz made me skinny
I was thin as a twig during my pre AP days
No I disagree with this article
It’s definitely the meds, period
I think doctors and pharmaceutical companies have a tendency to blame the med side effects on the illness
Not buying it either
Always was thin, until I used Zyprexa, and this ■■■■■■ over my weight and my metabolism in a month time
Right because medications which make you eat til you throw up, then just eat more, definitely aren’t the cause.
I’ve gotta chime in here and say that most of the time when I see an unmedicated schizophrenic they are both A. delusional and B. malnourished (super thin). For peeps on meds it seems to be the opposite.
Glad everyone is in agreement that its the meds. For the record antipsychotics have never made me fat.
Just a sidenote: I’m on four AP’s, have been for a long time, and I’m not fat.
Gee, hadn’t noticed. Glad someone told me.
So how exactly do you guys gain weight on antipsychotics? Do antipsychotics make you eat more? Or do you eat the same.amount and just keep putting on pounds.
Its possible if you have primary and not secondary negative symptoms. Secondary are med induced.
Depression is known to cause obesity too due to lack of drive and stuff
going on clozaril i gained over100lbs
im trying to loose the weight now
im trying 5 lbs a month and i have lost 20 lbs in 3 months
still have a long time to go but i have faith